1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Type 2 Questions Regarding Health.

Discussion in 'Ask A Question' started by Addyb, Aug 5, 2018.

  1. Addyb

    Addyb · Active Member

    Messages:
    37
    Likes Received:
    71
    Trophy Points:
    38
    Is it normal to feel light headed/dizzy and for a while now I've had a kind of dull pain/pressure type feeling behind my left eye. Not sure that my vision is blurry but at times feel like I can't focus properly.

    It's getting on my nerves feeling like this to be honest. I'm 41 but feel like I'm 30 years older. Hopefully will get some answers when I see the nurse this coming week.
     
    • Hug Hug x 2
  2. Guzzler

    Guzzler Type 2 · Master

    Messages:
    10,578
    Likes Received:
    6,973
    Trophy Points:
    278
    May I ask how your blood glucose levels have been just lately?
     
  3. Addyb

    Addyb · Active Member

    Messages:
    37
    Likes Received:
    71
    Trophy Points:
    38
    Well I've only been diagnosed for a week so fasting levels on average around 11 and post meals anything from 12 - 16. I'm hoping this is the cause.
     
  4. Guzzler

    Guzzler Type 2 · Master

    Messages:
    10,578
    Likes Received:
    6,973
    Trophy Points:
    278
    It may be the cause but equally it may not. Higher levels can cause fatigue, certainly. The problem with your eye needs to be seen by a health care professional, blurry vision can be caused by higher levels and conversely can be caused when at first we see those high levels falling, however, if at all possible, I would suggest you see an optician or your nurse sooner rather than later. You will be given (if you havn't already) an appointment for Retinopathy Screening, make sure you mention it to the Diabetes Specialist Nurse.

    Good luck and I hope you begin to feel better soon.
     
    • Like Like x 1
    • Useful Useful x 1
  5. Addyb

    Addyb · Active Member

    Messages:
    37
    Likes Received:
    71
    Trophy Points:
    38
    I'm there on Thursday (Nurse that is) so will mention it then. Thanks for the replies.
     
    • Friendly Friendly x 1
  6. Guzzler

    Guzzler Type 2 · Master

    Messages:
    10,578
    Likes Received:
    6,973
    Trophy Points:
    278
    No problem at all.
     
    • Friendly Friendly x 1
  7. kitedoc

    kitedoc Type 1 · Well-Known Member

    Messages:
    4,788
    Likes Received:
    3,337
    Trophy Points:
    198
    Hi @Addyb, Both eyes tend to be blurry with high BSLs in my experience, or when your BSLs are stabilising to a lower levels when starting treatment. seeing the nurse sounds like a good first step.
    One trick my eye doctor taught me was to take a card/piece of paper say 10 x10 cm and place a hole near the centre with the tip of a ballpoint pen. If you sight through the hole with your left eye at some reading, or whatever looks blurry and close your right eye does the sight improve, or not? Try it maybe with the other eye too to see if anything changes there also, or not. Then mention what you find to the nurse so that he/she can deal with that information or pass it onto the doctor.
    Best Wishes.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook